Journal of Mathematical Sciences

, Volume 106, Issue 3, pp 2989–3014

Lp-Estimates for a Solution to the Dirichlet Problem and to the Neumann Problem for the Heat Equation in a Wedge with Edge of Arbitrary Codimension

  • A. I. Nazarov
Article

DOI: 10.1023/A:1011319521775

Cite this article as:
Nazarov, A.I. Journal of Mathematical Sciences (2001) 106: 2989. doi:10.1023/A:1011319521775

Abstract

The Dirichlet problem and the Neumann problem in a wedge with edge of an arbitrary codimension are studied. On the basis of the Green functions of these problems in a cone, estimates for solutions are obtained. Coercive estimates for the solutions are also obtained in the Kondrat'ev spaces. Bibliography: 14 titles.

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • A. I. Nazarov

There are no affiliations available